# SDR UIEA2017072801347

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,822 hours, 22,029 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  APU FAULT EICAS MESSAGE. PERFORMED QRH NON NORMAL PROCEDURE, WITH SAME RESULT.  PERFORMED BITE ON APU ECU IAW FIM 49-11, TASK 958.  NO FAULTS NOTED. RESET APU ECU. APU STARTED NORMALLY.
